Switching model with two habitats and a predator involving group defence

Q. J A Khan, B. S. Bhatt, R. P. Jaju

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Switching model with one predator and two prey species is considered. The prey species have the ability of group defence. Therefore, the predator will be attracted towards that habitat where prey are less in number. The stability analysis is carried out for two equilibrium values. The theoretical results are compared with the numerical results for a set of values. The Hopf bifuracation analysis is done to support the stability results.

Original languageEnglish
Pages (from-to)212-223
Number of pages12
JournalJournal of Nonlinear Mathematical Physics
Volume5
Issue number2
Publication statusPublished - 1998

Fingerprint

predators
habitats
Predator
Prey
Stability Analysis
Model
Numerical Results

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Switching model with two habitats and a predator involving group defence. / Khan, Q. J A; Bhatt, B. S.; Jaju, R. P.

In: Journal of Nonlinear Mathematical Physics, Vol. 5, No. 2, 1998, p. 212-223.

Research output: Contribution to journalArticle

@article{d67eafc4b16e43efbb9c7c8a5857a3c0,
title = "Switching model with two habitats and a predator involving group defence",
abstract = "Switching model with one predator and two prey species is considered. The prey species have the ability of group defence. Therefore, the predator will be attracted towards that habitat where prey are less in number. The stability analysis is carried out for two equilibrium values. The theoretical results are compared with the numerical results for a set of values. The Hopf bifuracation analysis is done to support the stability results.",
author = "Khan, {Q. J A} and Bhatt, {B. S.} and Jaju, {R. P.}",
year = "1998",
language = "English",
volume = "5",
pages = "212--223",
journal = "Journal of Nonlinear Mathematical Physics",
issn = "1402-9251",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

TY - JOUR

T1 - Switching model with two habitats and a predator involving group defence

AU - Khan, Q. J A

AU - Bhatt, B. S.

AU - Jaju, R. P.

PY - 1998

Y1 - 1998

N2 - Switching model with one predator and two prey species is considered. The prey species have the ability of group defence. Therefore, the predator will be attracted towards that habitat where prey are less in number. The stability analysis is carried out for two equilibrium values. The theoretical results are compared with the numerical results for a set of values. The Hopf bifuracation analysis is done to support the stability results.

AB - Switching model with one predator and two prey species is considered. The prey species have the ability of group defence. Therefore, the predator will be attracted towards that habitat where prey are less in number. The stability analysis is carried out for two equilibrium values. The theoretical results are compared with the numerical results for a set of values. The Hopf bifuracation analysis is done to support the stability results.

UR - http://www.scopus.com/inward/record.url?scp=0038083805&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038083805&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0038083805

VL - 5

SP - 212

EP - 223

JO - Journal of Nonlinear Mathematical Physics

JF - Journal of Nonlinear Mathematical Physics

SN - 1402-9251

IS - 2

ER -